# SDR FDEA2020031210534

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,478 hours, 25,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN LOCK COLLAR BROKEN.  REMOVED PANEL 221AL TO GET ACCESS TO COLLAR AS PER MM 52-11-08-4.  INSTALLED COLLAR AND CATCH ASSY AS PER AMM 52-11-08-8.  OPS CHECK OK.  STILL NEED TO INSTALL THE 221AL PANEL WHICH STILL IN LEAD OFFICE.  INSTALLED PANEL 221AL AS PER MM 52-11-08-4.  SEALANT APPLIED, OPENED ANOTHER WRI (53-50/6425) TO MONITOR SEALANT CURING. ITEM CLOSED.
